# SDR SWAA2022050389253

- Difficulty date: March 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621YB HAS 2EA FASTENER HOLES WITH EVIDENCE OF CRACKS AS MARKED. 124-004 / [01] PERFOMED NDT VISUAL AND TAP TEST INSPECTION ON PANEL #621YB AND FOUND NO WATER; OIL; FUEL; OR UNWANTED MATERIAL AS PER B737 NDTM 51-05-01;[02] PREPARED PANEL #621YB AT DAMAGED AREA FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C;[03] VERIFIED 1-2. OK TO INSTALL REPAIR.;[04] REPAIRED PANEL #621YB AT DAMAGED AREA AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C AND SRM 51-70-04-2R-0 PARAGRAPH L.7. MATERIALS USED RESIN P/O#1753794 FABRC P/O#1690463;[05] VERIFIED 4.;[06] APPLIED TOPCOAT ON REPAIRED AREA PANEL 621YB IAW B 737-700 AMM 51-21-73-370-804.;[07] (FINAL) PREPARED PANEL #621YB AT DAMAGED AREA FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C. REPAIRED PANEL #621YB AT DAMAGED AREA AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C AND SRM 51-70-04-2R-0 PARAGRAPH L.7. MATERIALS USED RESIN P/O#1753794 FABRC P/O#1690463;[08] VERIFIED STEPS 6 AND 7
